# SDR DALA1148421809

- Difficulty date: August 16, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 40,527 hours, 10,388 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND RIGHT SIDE SEAT EMERGENCY ESCAPE PATH LIGHTS AT ROWS 22-27FG TO BE INOPERATIVE.  MAINTENANCE FOUND A LOOSE PLUG AT 21FG AND RECONNECTED IT.  OPERATIONAL CHECK  WAS GOOD.
